Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 521358, 6 pages
http://dx.doi.org/10.1155/2014/521358
Research Article

On the Higher Power Sums of Reciprocal Higher-Order Sequences

1Department of Mathematics, Northwest University, Xi'an, Shaanxi, China
2School of Mathematics and Computer Engineering, Xi'an University of Arts and Science, Xi'an, Shaanxi, China

Received 21 November 2013; Accepted 29 January 2014; Published 10 March 2014

Academic Editors: A. Fiorenza and E. Kılıç

Copyright © 2014 Zhengang Wu and Jin Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. Navas, “Analytic continuation of the Fibonacci Dirichlet series,” The Fibonacci Quarterly, vol. 39, no. 5, pp. 409–418, 2001. View at Google Scholar
  2. C. Elsner, S. Shimomura, and I. Shiokawa, “Algebraic independence results for reciprocal sums of Fibonacci numbers,” Acta Arithmetica, vol. 148, no. 3, pp. 205–223, 2011. View at Publisher · View at Google Scholar · View at Scopus
  3. H. Ohtsuka and S. Nakamura, “On the sum of reciprocal Fibonacci numbers,” The Fibonacci Quarterly, vol. 46-47, no. 2, pp. 153–159, 2008. View at Google Scholar · View at Scopus
  4. Z. Wu and W. Zhang, “The sums of the reciprocals of Fibonacci polynomials and Lucas polynomials,” Journal of Inequalities and Applications, vol. 2012, article 134, 2012. View at Publisher · View at Google Scholar
  5. Z. Wu and W. Zhang, “Several identities involving the Fibonacci polynomials and Lucas polynomials,” Journal of Inequalities and Applications, vol. 2013, article 205, 2013. View at Publisher · View at Google Scholar
  6. S. H. Holliday and T. Komatsu, “On the sum of reciprocal generalized Fibonacci numbers,” Integers, vol. 11, no. 4, pp. 441–455, 2011. View at Publisher · View at Google Scholar
  7. G. J. Zhang, “The infinite sum of reciprocal of the Fibonacci numbers,” Journal of Mathematical Research & Exposition, vol. 31, no. 6, pp. 1030–1034, 2011. View at Google Scholar
  8. Z. Wenpeng and W. Tingting, “The infinite sum of reciprocal Pell numbers,” Applied Mathematics and Computation, vol. 218, no. 10, pp. 6164–6167, 2012. View at Publisher · View at Google Scholar · View at Scopus
  9. Z. Wu and J. Chen, “On the sums of reciprocal Smarandache-Pascal derived sequence of Pell numbers,” Mitteilungen Klosterneuburg, vol. 64, pp. 124–133, 2014. View at Google Scholar
  10. S. Falcón and Á. Plaza, “On the Fibonacci k-numbers,” Chaos, Solitons and Fractals, vol. 32, no. 5, pp. 1615–1624, 2007. View at Publisher · View at Google Scholar · View at Scopus
  11. M. Rong and Z. Wenpeng, “Several identities involving the fibonacci numbers and lucas numbers,” Fibonacci Quarterly, vol. 45, no. 2, pp. 164–170, 2007. View at Google Scholar · View at Scopus
  12. T. Wang and W. Zhang, “Some identities involving Fibonacci, Lucas polynomials and their applications,” Bulletin Mathématique de la Société des Sciences Mathématiques de Roumanie, vol. 55, no. 1, pp. 95–103, 2012. View at Google Scholar
  13. Y. Yuan and W. Zhang, “Some identities involving the Fibonacci polynomials,” Fibonacci Quarterly, vol. 40, no. 4, pp. 314–318, 2002. View at Google Scholar · View at Scopus
  14. T. Komatsu, “On the nearest integer of the sum of reciprocal Fibonacci numbers,” Aportaciones Matematicas Investigacion, vol. 20, pp. 171–184, 2011. View at Google Scholar
  15. T. Komatsu and V. Laohakosol, “On the sum of reciprocals of numbers satisfying a recurrence relation of order s,” Journal of Integer Sequences, vol. 13, no. 5, pp. 1–9, 2010. View at Google Scholar · View at Scopus
  16. E. Kılıç and T. Arıkan, “More on the infinite sum of reciprocal Fibonacci, Pell and higher order recurrences,” Applied Mathematics and Computation, vol. 219, no. 14, pp. 7783–7788, 2013. View at Publisher · View at Google Scholar
  17. Z. Wu and H. Zhang, “On the reciprocal sums of higher-order sequences,” Advances in Difference Equations, vol. 2013, article 189, 2013. View at Publisher · View at Google Scholar
  18. Z. Xu and T. Wang, “The infinite sum of the cubes of reciprocal Pell numbers,” Advances in Difference Equations, vol. 2013, article 184, 2013. View at Publisher · View at Google Scholar